Følg
Thai Son Doan
Thai Son Doan
Verificeret mail på math.ac.vn
Titel
Citeret af
Citeret af
År
Linearized asymptotic stability for fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
arXiv preprint arXiv:1512.04989, 2015
692015
Asymptotic separation between solutions of Caputo fractional stochastic differential equations
DT Son, PT Huong, PE Kloeden, HT Tuan
Stochastic Analysis and Applications 36 (4), 654-664, 2018
672018
Euler–Maruyama scheme for Caputo stochastic fractional differential equations
TS Doan, PT Huong, PE Kloeden, AM Vu
Journal of Computational and Applied Mathematics 380, 112989, 2020
472020
Exponential stability of linear time-invariant systems on time scales
TS Doan, A Kalauch, S Siegmund
Nonlinear Dynamics and Systems Theory 9 (1), 37-50, 2009
472009
On stable manifolds for planar fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
Applied mathematics and Computation 226, 157-168, 2014
462014
Stability radii for positive linear time-invariant systems on time scales
TS Doan, A Kalauch, S Siegmund, FR Wirth
Systems & Control Letters 59 (3-4), 173-179, 2010
412010
Asymptotic stability of linear fractional systems with constant coefficients and small time-dependent perturbations
ND Cong, TS Doan, HT Tuan
Vietnam Journal of Mathematics 46, 665-680, 2018
372018
Hopf bifurcation with additive noise
TS Doan, M Engel, JSW Lamb, M Rasmussen
Nonlinearity 31 (10), 4567, 2018
372018
A variation of constant formula for Caputo fractional stochastic differential equations
PT Anh, TS Doan, PT Huong
Statistics & Probability Letters 145, 351-358, 2019
352019
The dichotomy spectrum for random dynamical systems and pitchfork bifurcations with additive noise
M Callaway, TS Doan, JSW Lamb, M Rasmussen
332017
Nonautonomous finite-time dynamics
A Berger, TS Doan, S Siegmund
Discrete Contin. Dyn. Syst. Ser. B 9 (3-4), 463-492, 2008
302008
On fractional Lyapunov exponent for solutions of linear fractional differential equations
N Cong, D Son, H Tuan
Fractional calculus and applied analysis 17 (2), 285-306, 2014
292014
A definition of spectrum for differential equations on finite time
A Berger, TS Doan, S Siegmund
Journal of Differential Equations 246 (3), 1098-1118, 2009
282009
On stable manifolds for fractional differential equations in high-dimensional spaces
ND Cong, TS Doan, S Siegmund, HT Tuan
Nonlinear Dynamics 86, 1885-1894, 2016
27*2016
Lyapunov exponents for random dynamical systems
DT Son
Verlag nicht ermittelbar, 2009
272009
A Sternberg theorem for nonautonomous differential equations
LV Cuong, TS Doan, S Siegmund
Journal of Dynamics and Differential Equations 31, 1279-1299, 2019
262019
An instability theorem for nonlinear fractional differential systems
ND Cong, TS Doan, S Siegmund, HT Tuan
arXiv preprint arXiv:1603.07904, 2016
202016
A unified approach to finite-time hyperbolicity which extends finite-time Lyapunov exponents
TS Doan, D Karrasch, TY Nguyen, S Siegmund
Journal of Differential Equations 252 (10), 5535-5554, 2012
202012
Nonautonomous saddle-node bifurcations in the quasiperiodically forced logistic map
TY Nguyen, TS Doan, T Jäger, S Siegmund
Int. J. Bifurcation Chaos 21 (5), 1427-1438, 2011
192011
Difference equations with random delay
H Crauel, TS Doan, S Siegmund
Journal of Difference Equations and Applications 15 (7), 627-647, 2009
162009
Systemet kan ikke foretage handlingen nu. Prøv igen senere.
Artikler 1–20